Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 25, Issue 2, Pages 225–247 (Mi mz8300)  

This article is cited in 1 scientific paper (total in 1 paper)

Constructive characterization of classes of continuous functions on a set $\mathfrak M\subset C$ for the $k$-th modulus of continuity

I. A. Shevchuk

Mathematics Institute, Academy of Sciences of the Ukrainian SSR

Full text: PDF file (1547 kB)

English version:
Mathematical Notes, 1979, 25:2, 117–129

Bibliographic databases:

UDC: 517.5
Received: 12.06.1977

Citation: I. A. Shevchuk, “Constructive characterization of classes of continuous functions on a set $\mathfrak M\subset C$ for the $k$-th modulus of continuity”, Mat. Zametki, 25:2 (1979), 225–247; Math. Notes, 25:2 (1979), 117–129

Citation in format AMSBIB
\Bibitem{She79}
\by I.~A.~Shevchuk
\paper Constructive characterization of classes of continuous functions on a set $\mathfrak M\subset C$ for the $k$-th modulus of continuity
\jour Mat. Zametki
\yr 1979
\vol 25
\issue 2
\pages 225--247
\mathnet{http://mi.mathnet.ru/mz8300}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=526833}
\zmath{https://zbmath.org/?q=an:0431.30025}
\transl
\jour Math. Notes
\yr 1979
\vol 25
\issue 2
\pages 117--129
\crossref{https://doi.org/10.1007/BF01142722}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JF82000020}


Linking options:
  • http://mi.mathnet.ru/eng/mz8300
  • http://mi.mathnet.ru/eng/mz/v25/i2/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Andrievskii, V. I. Belyi, V. V. Maimeskul, “Approximation of solutions of the equation $\overline\partial^jf=0$, $j\geqslant1$, in domain with quasiconformal boundary”, Math. USSR-Sb., 68:2 (1991), 303–323  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:154
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021